# SDR AALA202308292772

- Difficulty date: April 22, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 8,464 hours, 3,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 18107H4527
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMALL AREAS OF DELAMINATION VISIBLE AROUND EDGES OF FIRST OFFICER'S FORWARD R1 WINDOW. **SUPPLEMENTAL REPORT FOR AALA202304242772: REPLACED WINDOW PER JOB CARD 0921056004.** (CLOSED)
